Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling panic and stresses. Having leg pain when using stairs. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Hi Doctor,

From last night i am feeling some panic issue and from morning i am feeling very high stress and in my legs regular pain even am tired so early if I use stair.

Kindly suggest..
Posted Wed, 21 Aug 2013 in General Health
Answered by Dr. Raju A.T 15 hours later

Thanks for your query.

The symptoms you have could be resultant of stress. You may have to relax your mind with simple and natural techniques like yoga and meditation. These will improve the circulation and remove the metabolites which result in such abnormal sensations.

Do not go for any medications, as they may worsen the condition further.

Hope, I answered your query.

Above answer was peer-reviewed by
Follow-up: Feeling panic and stresses. Having leg pain when using stairs. Suggest? 9 hours later
Hi Sir,

But what about for Thyrid ?
Answered by Dr. Raju A.T 13 hours later

Hyperthyroidism also causes such symptoms but they may not be sudden. In thyroid disease the symptoms appear gradually.

Its good to get tested anyway.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor